Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On distributions admitting a sufficient statistic


Author: B. O. Koopman
Journal: Trans. Amer. Math. Soc. 39 (1936), 399-409
MSC: Primary 62B05
DOI: https://doi.org/10.1090/S0002-9947-1936-1501854-3
MathSciNet review: 1501854
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62B05

Retrieve articles in all journals with MSC: 62B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501854-3
Article copyright: © Copyright 1936 American Mathematical Society